MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-5009
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-022-35-5009 - truliant tib imp ps insert sz 5 9mm; *the serial number (b)(6) is affected by the recall*; (b)(6) 200-07-32 - advanced patella 32mm 3 peg implant; *the serial number (b)(6) is affected by the recall*; (b)(6) 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t; (b)(6) 02-012-60-1440 - tru stem ext 14mm x 40mm; (b)(6) 02-020-11-0350 - truliant ps cem fem ps cem right sz 5; (b)(6) 204-70-00 - tibial stem ext.Screw.
 
Event or Problem Description
It was reported that a 61 yo male patient, initial right knee implanted in (b)(6) 2022, underwent a revision procedure in (b)(6) 2024, approximately 2 years 6 months post the initial procedure.The patient presented with complaints of pain.Intersep beads and interspaced was used.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.The rep was unable to obtain x-rays.The explanted devices are not available for analysis due to the hospital¿s chain of command policy due to the recall.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h6.Mdr section codes updated/corrected: a, b, c, d, g.Serial number, expiration and manufactured dates unknown.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation, and relevant patient information, but based on the provided image, the device appear unremarkable for explanted components.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19906680
Report Number1038671-2024-02675
Device Sequence Number7037346
Product Code JWH
UDI-Device Identifier10885862304612
UDI-Public10885862304612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale